67447members
355173posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Side Effects - A cautionary tale...

1 REPLY 1
Highlighted
Member

Re: Side Effects - A cautionary tale...

Hi Willowherb

Good to read a ‘positive’ post. I hope your B12 booster injections to the trick. My friend swears by them. Sadly they made no difference to my joint and muscle pain but I’d already ruled out Anastrozole as the cause. You’re right - we are far too quick to blame the medication when it may be other factors. In my case, Rheumatology has diagnosed something unpronounceable that is the result of chemotherapy attacking the tissues of the tendons! Now I just need Neurology to explain the rest of the problems. Personally, I blame chemo for everything lol 🙂 

Best of luck x

Highlighted
Member

Side Effects - A cautionary tale...

Hi

I started on Tamoxifen at Christmas after experiences with Anastrazole and Exemestane that were not the best.  

As ever, I got side effects fairly soon - insomnia, joint pain (all past ligament injuries re-asserted themselves), a funny taste and constipation etc

But then I started getting tingly hands and feet - again a listed side effect which some websites just mention in passing and others say - talk to your GP ASAP

I just happened to mention this in a phone call to my GP about my repeat prescription and he said I should get a blood test and guess what?  I am severely B12 deficient and this causes several of the same side-effects as AIs and Tamoxifen.

So please don't just assume it it is just these nasty pills that are making us feel grotty. I don't see any correlation between AIs/Tamoxifen and B12 deficiency, but I do wonder